Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Some Observations on Regressions with Grouped Data

R. J. Freund
The American Statistician
Vol. 25, No. 3 (Jun., 1971), pp. 29-30
DOI: 10.2307/2683321
Stable URL: http://www.jstor.org/stable/2683321
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30